24 May 2010
It is common for people with systemic scleroderma to also have other health problems, and thyroid disease including hypothyroidism can often be associated with it.
Symptoms include progressive weight gain, decreased tolerance to cold temperatures, sluggishness, slowing of mental functions, and in advanced stages, the development of skin lesions on the feet.
For more information see: http://www.scleroderma.org/medical/other_articles/Jimenez_1999.shtm#Hypothyroidism
- Reclast Information for Consumers
- Reclast Information for Healthcare Professionals (includes dosage details)
- Side Effects of Reclast (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Do you know of anyone who has scleroderma and dermatomyositis who is on the medication mycophenolate
... mofetil. If not, what should they be on and why? Thanks, Michealle L Cole
3 answers • 21 Sep 2009
... replacement and have scleroderma. Please advise. The doctors I have consulted about my surgery are recommending a mechanical valve
1 answer • 4 Feb 2010
and im developing a problem sleeping im not sure which med is causing it any one out there have any insight...
2 answers • 31 May 2010
My sister just received this diagnosis. She is in great discomfort and often very tired. The doctor is willing to forward her on. Wondering if anyone ...
0 answers • 12 Mar 2013
I have the limited scleroderma. I find that the muscles on my sides & back of my body cramps when I?
... stretch. Could this be caused by the scleroderma?
0 answers • 8 Jan 2014